# SDR UALA2012071903934

- Difficulty date: July 18, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 87,148 hours, 13,896 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 1103P1341
- Part serial: 146
- Condition: Failed
- Location: Apu Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  APUC BITE TEST SHOWED LOP.  REPLACED LOW OIL PSI SWITCH.  REPLACED APU DEOIL SOLENOID AND FLOW SENSING MODULE-NO HELP. FOUND DIFFERENTIAL PRESS IND POPPED FOR GENERATOR LUBE FILTER.
